# SDR AALA202301303874

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 36,679 hours, 14,221 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR CANNOT BE OPENED FROM INSIDE. UPPER AND LOWER LATCHES DO NOT RETRACT WHEN KNOB IS TURNED. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
